# SDR DALA1017713220

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 58,867 hours, 26,054 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND ESCAPE PATH LIGHT AT SEAT 12C INOPERATIVE. REPAIRED BROKEN WIRE AND FUNCTIONAL CHECK WAS NORMAL. ACFT RETURNED TO SERVICE.
